# SDR UIEA2025080801109

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,606 hours, 21,519 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Control Panel
- Part number: 285T05534
- Part serial: D00494
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILS COURSE KNOB INTERMITTANT.  REPLACED ILS CONTROL PANEL. PERFORMED OPS CHECK, TEST OK IAW AMM 34-31-02. AIPC REF. 34-32-02-01.
